# SDR SWAA070724

- Difficulty date: February 10, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 42,273 hours, 36,165 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W115006220
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND L1 DOOR EMERGENCY EXIT LIGHT INOP.           FOUND BROKEN WIRE, REPAIRED WIRE W1150-062-20 PER WDM.
